# SDR AALA20030410

- Difficulty date: April 4, 2003
- Submitted: May 23, 2003
- Operation: Air carrier
- Aircraft: N7533A
- Make and model: Doug DC-9-82
- Aircraft serial: 49987
- System (JASC): 3397 · Light System Wiring
- Part: Contactor
- Condition: Inoperative
- Location: Emergency Batter
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, AFT AIR STAIR EMERGENCY EXIT LIGHT INOPERATIVE.  CLEANED CONTACTS ON EMEGENCY EXIT LIGHT BATTERY CHARGER POWER SUPPLY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
